# SDR YENA2022020400047

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 82,676 hours, 30,864 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

FLT # 2121, BOS-PBI. DIRTY SOCK SMELL IN COCKPIT SHORTLY AFTER TAKEOFF FOR APPROX 5 MIN. DISSIPATED BY THE TIME WE REACHED 10000'. ODOR RETURNED IN DECENT, STRONGER, AND MORE PERSISTENT. LASTED MORE THAN 10 MIN. REDUCED IN INTENSITY WITH PACK 1 TURNED OFF; FOUND 1 AND 2 ENG OIL LEVEL OVER SERVICED AS PER AMM 12-13-79. ACCOMPLISHED INFO NOTICE 2017-T015I. NO ODOR DETECTED FROM BLEED SOURCES PACK NORMAL AS PER TSM 05-50-00-810-831-A.
